Yes well I know that when I was titrated off medications (under my psychiatrist's direction) the non specific flu like withdrawal symptoms (as they are called) lasted about a month if the titration was done at a faster rate but they always subsided in that time frame. You could ask your doctor if they would be true for you as well. However whatever symptoms they are treating will return as well so you it would be worthwhile to ask them what medication they intend to change you to. There are many different anti-depressents and several classes so there are other options. For more information one worthwhile website is "Depression Central".
I have been on Cymbalta in the past for about 4-5 months and the withdrawal lasted for about 1 month and it was mostly brain zaps (brain shivers).
What can help you relieving some symptoms would be to boost you intake of choline/B complex vitamins, omega-3 (only fish oil). Healthy diet and exercise is also important.